# SDR IPXA09555596

- Difficulty date: April 12, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 17,852 hours, 11,325 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Swivel
- Condition: Loose
- Location: #1 Eng Lt Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 NR 1 ENGINE LEFT NACELLE STRUT PANEL NR 434AL HOLD OPEN ROD SWIVEL IS LOOSE AND WORN.  REMOVED AND REPLACED BASE AND SWIVEL PER SRM 51-40-02.
